# SDR ASAA2019081533397

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 15,612 hours, 5,077 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48001
- Part serial: 15125H1641
- Condition: Overheated
- Location: Cockpit
- Part time: 15,613 hours, 5,078 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON THE GROUND. RAN QRH PROCEDURES AND THE LIGHT REMAINED ON. GROUNDED - YES. REMOVED AND REPLACED L1 WINDOW ASSY REF B737-900 AMM 56-11-11.
